| Catalog Number |
1145250-15 |
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
07/06/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effect of hypersensitivity (allergic reaction) is listed in the xience alpine everolimus eluting coronary stent system instructions for use as a known patient effect of coronary stenting procedures.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Based on the case information and related record review, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
It was reported the procedure was on (b)(6) 2016 to treat a lesion in the obtuse marginal artery.Four days later, the patient developed an allergic reaction.Tiny blisters, severe itchiness, and sores all over body.Medications have been eliminated and new medications have been prescribed; however, the itchiness does not cease.Allergy medication and creams have been prescribed.Additionally, an allergy test kit has been requested.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional information: follow-up call from the patient reporting that the results from the provided allergy kit were negative.Her allergic reaction continues; however, she is not allergic to the drug eluting stent implant.No additional information was provided.